# SDR P2EA2002M037

- Difficulty date: May 28, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N130NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- Aircraft time: 56,544 hours, 26,271 cycles
- Engine: Pwa JT8D217A
- Engine time: 37,980 hours, 19,392 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Binding
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT THROTTLE (NR 2 ENGINE) MECHANICAL BINDING.  ONLY APPROX 1/2 THROTTLE MOVEMENT.  REMOVED AND REPLACED THE RIGHT ENGINE THROTTLE CABLE PER MM 76-11-01, OPS CHECK GOOD.
